# SDR UIEA2019050704146

- Difficulty date: May 6, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,154 hours, 18,430 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8882
- Condition: Defective
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT WX RADAR FAILS INTERMITTENTLY IN FLIGHT.( BITE CHECK CARRIED OUT. NO FAULTS NOTED PER AMM 34-43-00. DUE TO HISTORY, LEFT WXR DEFERRED PER MEL 34-43-01 CAT 'D', REF MDDR 111283.  LOGPAGE 1066265:REMOVED AND REPLACED LT WX RADAR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK GOOD. THIS CLOSES MDDR 111283 . PLACARDS REMOVED AND MCC ADVISED.  DISPATCH INITIALS : SD @ 0925Z/08 )
